MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 GALAFLEX LITE; BREAST - ABSORBABLE MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 GALAFLEX LITE; BREAST - ABSORBABLE MESH
Catalog Number GFLT0019BD
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Erythema (1840); Necrosis (1971)
Date of Event 01/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, the patient experienced erythema observed on the left breast and along with mild necrosis post implant of galaflex lite.It was also reported that the patient is currently under close clinical monitoring and continued observation.However, no causal relationship between galaflex lite and the reported clinical findings has been identified or suspected by the treating physician.Based on the information provided the degree to which the galaflex lite implant used to treat the patient, may have caused or contributed to the patient's postoperative course is unknown.The adverse reaction section of the instructions-for-use, supplied with the device identifies erythema as possible complication.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Note, the date of event (22-jan-2026) is considered to be the best estimate based on the date of awareness.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, the patient underwent left mastectomy reconstruction on (b)(6) 2025 using galaflex lite, post implant of the mesh the patient experienced erythema observed on the left breast and along with mild necrosis.It was also reported that as per the clinical assessment, the finding is unlikely to be related to the use of galaflex lite.The patient is currently under close clinical monitoring and continued observation.Additionally, the erythema is absent when the patient is in a supine position.

Brand Name
GALAFLEX LITE
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24331434
Report Number1213643-2026-00128
Device Sequence Number15900310
Product Code OOD
UDI-Device Identifier00801741233814
UDI-Public(01)00801741233814
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K233999
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberGFLT0019BD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale